Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 6 found articles
 
 
  Restrictions on weight distribution of Reed-Muller codes
 
 
Title: Restrictions on weight distribution of Reed-Muller codes
Author: Berlekamp, E.R.
Sloane, N.J.A.
Appeared in: Information and control
Paging: Volume 14 (1969) nr. 5 pages 15 p.
Year: 1969
Contents:
Publisher: Academic Press, Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands